# SDR GTIA2015022101512

- Difficulty date: February 21, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 19,194 hours, 8,921 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G2F21277
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK IN FORWARD GALLEY DEPLOYED.  RE-STOWED O2 MASK IN FWD GALLEY IAW AMM 35-22-43. PERFORM DROP CHECK IAW AMM 35-23-00 DROP CHECK OK.
